| Model Number |
11500A |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Codes |
Dyspnea (1816); Insufficient Information (4580)
| Date of Event |
04/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported that a patient with a 27mm 11500a valve, implanted in pulmonic position, underwent a valve-in-valve procedure after an implant duration of 6 years and 4 months due to stenosis.The patient was stable and sent to recovery post procedure.The tpvr was completed successfully with a 9600tfx 29mm transcatheter valve.